# SDR ASAA2016051516743

- Difficulty date: May 15, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 30,805 hours, 9,427 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON GROUND WITH POWER TRANSFER LT FMC FAILED AND RESTORED INTERMITTENTLY "VTK". ACFT GROUNDED. ACCOMPLISHED FIM 34-61 NR 807, SYS RESTORED AND CKS NORMAL. GROUND VERIFICATION SUCCESSFUL.
